RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2005, том 2, страницы 218–221 (Mi semr26)  

Статьи

Embedding arbitrary graphs into strongly regular and distance regular graphs

D. G. Fon-Der-Flaass

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Аннотация: We show that every simple graph on x vertices is an induced subgraph of some strongly regular graph on fewer than $4x^2$ vertices; which, up to a constant factor, coincides with the existing lower bound. We also show that every simple graph on $x$ vertices is an induced subgraph of some distance regular graph of diameter $3$ on fewer than $8x^3$ vertices, and every simple bipartite graph on $x$ vertices is an induced subgraph of some distance regular bipartite graph of diameter $3$ on fewer than $8x^2$ vertices.

Полный текст: PDF файл (123 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
УДК: 517.920
MSC: 05E30
Поступила 4 октября 2005 г., опубликована 3 ноября 2005 г.
Язык публикации: английский

Образец цитирования: D. G. Fon-Der-Flaass, “Embedding arbitrary graphs into strongly regular and distance regular graphs”, Сиб. электрон. матем. изв., 2 (2005), 218–221

Цитирование в формате AMSBIB
\RBibitem{Fon05}
\by D.~G.~Fon-Der-Flaass
\paper Embedding arbitrary graphs into strongly regular and distance regular graphs
\jour Сиб. электрон. матем. изв.
\yr 2005
\vol 2
\pages 218--221
\mathnet{http://mi.mathnet.ru/semr26}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2178000}
\zmath{https://zbmath.org/?q=an:1094.05057}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr26
  • http://mi.mathnet.ru/rus/semr/v2/p218

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:157
    Полный текст:54
    Литература:20
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021